# SDR LR7A2024031203363

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,894 hours, 34,920 cycles
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 39329133
- Part serial: LMG4569140S4
- Condition: Flamed Out
- Location: Nr 3
- Part time: 22,847 hours, 13,149 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, F, J
- Precautionary procedure: E, A

## Discrepancy

DURING SCHEDULED FLIGHT #3 ENGINE FLAMED OUT.  SUBSEQUENT INSPECTION FOUND FOD DAMAGE. / REPLACED #3 ENGINE. IAW HN71136.  LOG PAGE 52379
